# SDR DLM88081640

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 49,915 hours, 38,282 cycles
- Engine: Pwa JT8D219
- Engine time: 44,514 hours, 33,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Part time: 44,514 hours, 33,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  BOTH AFT LAV SMOKE DETECTORS WERE GOING OFF.  ENGINE ANTI-ICE ON, LT PACK TURNED OFF SMOKE OUT.  CAPTAIN DECLARED EMERGENCY ON APPROACH.  LANDED AT SCHEDULED DESTINATION.  REPLACED NR 1 ENGINE.
